# SDR YENA2022032300306

- Difficulty date: March 23, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb EMB110*
- Aircraft serial: 008
- Aircraft time: 42,955 hours, 28,165 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1232, LGA-BOS. 'R2 DOOR DIFFICULT TO ARM; REPLACED R2 DOOR FWD VISUAL LOCK INDICATOR REF AMM 52-42-22-000-802-A.'
